How to stop taking cyclobenzaprine?
- 11 Sep 2014 by Darel
- 10 September 2014
I took cyclobenzeprine for over 5 years and stopped cold turkey. I did get some withdrawal effects of stiffness and also sweating and dizziness but it went away after about a week. You might try tapering down. If you are taking it 3 times a day, go down to two times a day for a week then one time a day for a week then a half tab per day for a week then off. It might lessen some of the withdrawal effects.
- Cyclobenzaprine Information for Consumers
- Cyclobenzaprine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cyclobenzaprine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Apr 2011 • 6 answers
Updated 17 Oct 2016 • 1 answer
Updated 31 Jul 2013 • 1 answer
Updated 6 Aug 2013 • 1 answer
Updated 29 Jul 2015 • 2 answers